# SDR AALA2018100130007

- Difficulty date: September 30, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N906NN
- Make and model: Boeing 737823
- Aircraft serial: 31155
- Aircraft time: 18,940 hours, 7,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541022
- Condition: Corroded
- Location: Bs 350
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT,  BS 350 AND LBL 10.  REPLACED THE FLOOR SUPPORT IAW 51-00-05-1.
